# SDR RAIA990447

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 2648A000
- Condition: Failed
- Location: Cabin
- Part time: 12,513 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7312 - STL - AIRCRAFT IS PRESSURIZING ON THE GROUND.  MAINTENANCE REPLACED SAFETY VALVE.  (M)
